MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT
Model Number MI1200 SYNCHRONY
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user's electrode array has extruded past post-auricular skin in 2025, per surgeon this is related to recipient_s medical history of whole brain radiation, poor skin quality and graft reabsorption.Reimplantation is scheduled for (b)(6) 2025.This report refers to 9710014-2025-01159.For further information please refer to this report.

Brand Name
SYNCHRONY
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
MDR Report Key23800408
Report Number1066702-2025-00024
Device Sequence Number15770638
Product Code MCM
UDI-Device Identifier09008737094003
UDI-Public(01)09008737094003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
Report Date (Section F) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2020
Device Model NumberMI1200 SYNCHRONY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/03/2025
Device Age8 YR
Event Location Other
Date Report to Manufacturer12/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2025
Date Device Manufactured08/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale